# SDR KCSA081217

- Difficulty date: March 29, 2008
- Submitted: March 29, 2008
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 95,448 hours, 23,848 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON HYDRAULIC PRESSURE LINE FITTING CHAFED ON AFT SIDE OF NAC STA 221.9 BULKHEAD.
